# SDR CALA2022081202037

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: D5348004302500
- Condition: Corroded
- Location: Fr 66 Rh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL FR 66 RH SIDE AT AFT GALLEY AREA, SEE AEROMAN NON ROUTINE 2022-293845 PERFORMED PERMANENT REPAIR ON LOWER SILL RH SIDE AT AFT GALLEY L=2.755IN, W=1.984IN, D=0.087IN, EDDY CURRENT DONE ON REWORKED ULTRASONIC THICKSNESS MEASURES ON REWORKED AREA WAS MRT 0.215 AREA LOC. ON FR.66 IAW EA #53-0307-22 PART #1 THRU #5, LOWER AREA CORROSION INDICATION NOT FOUND IAW NTM 51-10-01, TOOL USED: IN, IAW NTM 51-10-04, TOOL USED P/N: 45M0 S/N: 130061901, REVISION #O AND EC/RA 5315-01175, INITIAL MEASURES ON CORRODED NORTEC600, S/N: 60007161486, DUE DATE: DEC-06-2022, DIGITAL DUE DATE: APR-08-2023 THIS REPAIR IS MAJOR CATEGORY A IAW AREA WAS L=1.356 IN W=1.045 IN MEASURES AFTER REWORK WAS CALIPER P/N: 500-197-30 S/N: A21146537, DUE DATE: OCT-06-2022, EA #53-0307-22, REVISION #O. INSPECTIONS COMPLIED WITH AEROMAN NON ROUTINE 2022-293845
